# SDR DXTA2013021805291

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 7,879 hours, 6,259 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AS WELL AS THE HYD PRESS ON LIGHT AND THE STAB MISCOMPARE LIGHT.  RESETTING THE HYD PRESS CIRCUIT BREAKER CAUSED A THUMP SOUND AS THE GEAR COMPLETED RETRACTING AND ALL THE WARNING LIGHTS EXTINGUISHED.  THE GEAR THEN EXTENDED NORMALLY AND NO OTHER ABNORMALITIES WERE NOTED.  FOUND NOSE UPLOCK SWITCH OUT OF ADJUSTMENT.  ADJUSTED NOSE UPLOCK SWITCH TO SPEC IAW MM 32-30-05. OPS CHECKS GOOD.
